# SDR DALA2019071604264

- Difficulty date: July 16, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 82,744 hours, 38,030 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM +Y254 BTW FR12 TO FR24 AT FWD GALLEY AREA (1 EA) (SSI 531189). REPLACED FLOORBEAM +Y25A BTW TO FR12 TO FR24 FWD GALLEY AREA AND FASTENER ASPER SRM 51-72-11 AND DWG D53112816.
